Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



The unitary $\mathbb I$–spherical dual for split $p$–adic groups of type $F_4$

Author: Dan Ciubotaru
Journal: Represent. Theory 9 (2005), 94-137
MSC (2000): Primary 22E50
Published electronically: February 1, 2005
MathSciNet review: 2123126
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the determination of the Iwahori-spherical unitary dual for $p$-adic groups can be reduced to the classification of unitary representations with real infinitesimal character for the associated Hecke algebras. In this setting, I determine the Iwahori–spherical unitary dual for split groups of type $F_4$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50

Additional Information

Dan Ciubotaru
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
Address at time of publication: Massachusetts Institute of Technology, Department of Mathematics, Room 2-180, Cambridge, Massachusetts 02139
MR Author ID: 754534

Received by editor(s): August 21, 2003
Received by editor(s) in revised form: September 21, 2004
Published electronically: February 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.